Translator Disclaimer
April 2008 Bounds on regeneration times and limit theorems for subgeometric Markov chains
Randal Douc, Arnaud Guillin, Eric Moulines
Ann. Inst. H. Poincaré Probab. Statist. 44(2): 239-257 (April 2008). DOI: 10.1214/07-AIHP109

Abstract

This paper studies limit theorems for Markov chains with general state space under conditions which imply subgeometric ergodicity. We obtain a central limit theorem and moderate deviation principles for additive not necessarily bounded functional of the Markov chains under drift and minorization conditions which are weaker than the Foster–Lyapunov conditions. The regeneration-split chain method and a precise control of the modulated moment of the hitting time to small sets are employed in the proof.

Nous établissons dans ce papier des théorèmes limites pour des chaînes de Markov à espace d’état général sous des conditions impliquant l’ergodicité sous géométrique. Sous des conditions de dérive et de minorisation plus faibles que celles de Foster–Lyapounov, nous obtenons un théorème de limite centrale et un principe de déviation modérée pour des fonctionnelles additives non nécessairement bornées de la chaîne de Markov. La preuve repose sur la méthode de régénération et un contrôle précis du moment modulé de temps d’atteinte d’ensembles petits.

Citation

Download Citation

Randal Douc. Arnaud Guillin. Eric Moulines. "Bounds on regeneration times and limit theorems for subgeometric Markov chains." Ann. Inst. H. Poincaré Probab. Statist. 44 (2) 239 - 257, April 2008. https://doi.org/10.1214/07-AIHP109

Information

Published: April 2008
First available in Project Euclid: 11 April 2008

zbMATH: 1176.60063
MathSciNet: MR2446322
Digital Object Identifier: 10.1214/07-AIHP109

Subjects:
Primary: 60J10

Rights: Copyright © 2008 Institut Henri Poincaré

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.44 • No. 2 • April 2008
Back to Top